| Catalog Number |
5C5479 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot # : the provided lot number "25623057" is not recognized by vantive.D4: the lot number is unknown, therefore, only a primary di number could be provided.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an amia cassette set leaked from an unspecified location.This was observed during setup of the device for automated peritoneal dialysis (pd) therapy; described as when the home patient (hp) removed the set from the pd cycler, "they found a leak from the set¿.The hp was not connected at the time of the event.Technical service representative advised the home patient to dry the gasket of the pd cycler and start with new supplies.There was no report of patient injury or medical intervention associated with this event.No additional information is available.